question-icon

Suggest remedies for vomiting while on Simethicone

default
Posted on Mon, 2 Jan 2017
Question: I had rectal surgery on Tuesday of this week and now I'm having nausia after taking colace and then took metamusil as per the doctor's instructions. So I took simethicone (80 mg.) for nausia several times and got some temporary relieff. i'm afraid to keep taking the colace or simethicone because of the nausia, and also afriad if I don't I might get constipated and make my condition worse. What should I do?
doctor
Answered by Dr. T Chandrakant (3 hours later)
Brief Answer:
As discussed in details below.

Detailed Answer:
Hi.
Thanks for query and an elucidate history.
Read the history carefully and understood your concern.
Now the problem is two-faceted.
Colace is used as a stool softener which you will have to take but is causing nausea and you are taking Metamusil which is fiber supplement again helping in normal and smooth evacuation.
You are also taking Simethicone several times; may cause constipation. It may - means it is not sure whether it will cause constipation in your case or not.
So stop worrying as you are already taking 2 things to keep stool soft and hopefully you will not be constipated
Continue as it is.
Continue taking Sitz bath.
I hope this answers your query, please feel free to ask for further relevant queries if you feel that there is a gap of communication.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. T Chandrakant

General Surgeon

Practicing since :1984

Answered : 14996 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

168 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Suggest remedies for vomiting while on Simethicone

Brief Answer: As discussed in details below. Detailed Answer: Hi. Thanks for query and an elucidate history. Read the history carefully and understood your concern. Now the problem is two-faceted. Colace is used as a stool softener which you will have to take but is causing nausea and you are taking Metamusil which is fiber supplement again helping in normal and smooth evacuation. You are also taking Simethicone several times; may cause constipation. It may - means it is not sure whether it will cause constipation in your case or not. So stop worrying as you are already taking 2 things to keep stool soft and hopefully you will not be constipated Continue as it is. Continue taking Sitz bath. I hope this answers your query, please feel free to ask for further relevant queries if you feel that there is a gap of communication.